On some affine isoperimetric inequalities

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-13
Number of pages13
JournalJournal of Differential Geometry
Volume23
Issue number1
StatePublished - 1986

Fingerprint

Isoperimetric Inequality

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

On some affine isoperimetric inequalities. / Lutwak, Erwin.

In: Journal of Differential Geometry, Vol. 23, No. 1, 1986, p. 1-13.

Research output: Contribution to journalArticle

@article{0a258bf0b2fb493b80f6ec1d6be16010,
title = "On some affine isoperimetric inequalities",
author = "Erwin Lutwak",
year = "1986",
language = "English (US)",
volume = "23",
pages = "1--13",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - On some affine isoperimetric inequalities

AU - Lutwak, Erwin

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=0001874829&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001874829&partnerID=8YFLogxK

M3 - Article

VL - 23

SP - 1

EP - 13

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -